# SDR P5CA9701139

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1250-1262
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 - FX - BS 1250- BS 1262 LBL 9 KEEL BEAM LWR ACCESS PANEL SUPPORT BRACKED FOUND CORRODED.  REPLACED CORRODED BRACKET PER BOEING SRM 51-10-01.
